# SDR DL76L961651

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: A2B3
- Condition: Severed
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT CREW HEARD A CRACK FOLLOWED BY A/C ROLL TO THE LEFT.  TEMPORARILY LOST LEFT IDG BUT QUICKLY RETURNED.  FOUND AILERON CONTROL CABLE A2B-3 SEVERED AND RIGHT GENERATOR FEEDER CABLE WORN JUST FORWARD AND RIGHT OF THE FORWARD CARGO COMPARTMENT WALL APPROX STA 340, WL 190, RBL 67.5.  REPLACED A2B-3 CABLE, RIGGED AND OPS CHECKED SAME, ALL OK. SPLICED RIGHT GENERATOR FEEDER CABLE FROM P-32 PANEL TO FORWARD CARGO COMPARTMENT WALL, OPS CHECK GOOD.
